68521members
360401posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Anyone having problems with their periods since being on Tamoxifen

3 REPLIES 3
Highlighted
Member

Re: Anyone having problems with their periods since being on Tamoxifen

Thank you both got an appointment with the doctor and she has refered me to post menopause bleeding clinic have to wait two weeks though , She gave me tablets to stop the flow but they didn't work am now getting severe cramp and backache now and can't go out in fear of gushing loosing a lot if I sit down for any length of time when I stand it just gushes out and the pain is like being in labour I am also 52 and been on tamoxifen for a year sorry to be so graffic .

Highlighted
Member

Re: Anyone having problems with their periods since being on Tamoxifen

Hi welshlady66

 

I really hope you have managed to see someone and get answers now.

 

Re: getting a doctors appointment, because of history etc, you must be able to get a same day 'urgent' appointment maybe even with a nurse who could then get you to see a doctor if necessary.  Don't be fobbed off! This really needs checking out if nothing else but to stop you worrying!

 

Best wishes! 🙂

 

MM

x

Member

Re: Anyone having problems with their periods since being on Tamoxifen

Hello Welshlady, I have only been on since May this year and have not had a period since April ( I am 52). I was starting menopause but quite happy with this. I get pmt symptoms around my ‘due’ date, and pelvic / back ache for couple of days.

 

I have found cutting out processed sugar  is stopping the foot and leg pain.

 

 

As as you are spotting go and see your gp as I would think this needs checking, keep pushing for an appointment, if you can’t then try A&e, doesn’t seem normal.

 

Hopefully someone else will come along with better experience and hopefully reassure better

 

Highlighted
Member

Anyone having problems with their periods since being on Tamoxifen

Hi was just wondering if anyone has had problems with their periods since being on Tamoxifen, I started them last July and have been on them a year I have the hot flushes and night sweats and have had pain in my feet since taking them , every months around my due date I would just get slight pink spotting but nothing else but the last two weeks I havent been able to go out due to my period being very heavy really bloated and low back and pelvis pain and been having pain in my sides trying to get an appointment with my doctors but they are short staffed getting really fed up and worried now as nearly passed out earlier on  I got a bit breathless and my heart was pounding, just really wanted to know if anyone else has experienced the same.